Fully Invariant Subgroups of n-Summable Primary Abelian Groups
Annales mathématiques Blaise Pascal, Tome 18 (2011) no. 2, p. 245-250
We present a number of results concerning fully invariant subgroups of n-summable groups.
@article{AMBP_2011__18_2_245_0,
     author = {Danchev, Peter},
     title = {Fully Invariant Subgroups of $n$-Summable Primary Abelian Groups},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {18},
     number = {2},
     year = {2011},
     pages = {245-250},
     doi = {10.5802/ambp.298},
     mrnumber = {2896488},
     zbl = {1238.20065},
     language = {en},
     url = {http://http://www.numdam.org/item/AMBP_2011__18_2_245_0}
}
Danchev, Peter. Fully Invariant Subgroups of $n$-Summable Primary Abelian Groups. Annales mathématiques Blaise Pascal, Tome 18 (2011) no. 2, pp. 245-250. doi : 10.5802/ambp.298. http://www.numdam.org/item/AMBP_2011__18_2_245_0/

[1] Danchev, P. Commutative group algebras of summable p-groups, Commun. Algebra, Tome 35 (2007), pp. 1275-1289 | Article | MR 2313667 | Zbl 1122.20003

[2] Danchev, P. Notes on λ-large subgroups of primary abelian groups and free valuated vector spaces, Bull. Allahabad Math. Soc., Tome 23 (2008), pp. 149-154 | MR 2405840 | Zbl 1163.20034

[3] Danchev, P. On λ-large subgroups of n-summable C ω 1 -groups, SUT J. Math., Tome 44 (2008), pp. 33-37 | MR 2450134 | Zbl 1158.20325

[4] Danchev, P. On some fully invariant subgroups of summable groups, Ann. Math. Blaise Pascal, Tome 15 (2008), pp. 147-152 | Article | Numdam | MR 2468040 | Zbl 1155.20053

[5] Danchev, P. On λ-large subgroups of summable C Ω -groups, Algebra Colloq., Tome 16 (2009), pp. 649-652 | MR 2547092 | Zbl 1176.20055

[6] Danchev, P.; Keef, P. Generalized Wallace theorems, Math. Scand., Tome 104 (2009), pp. 33-50 | MR 2498370 | Zbl 1169.20029

[7] Danchev, P.; Keef, P. n-Summable valuated p n -socles and primary abelian groups, Commun. Algebra, Tome 38 (2010), pp. 3137-3153 | Article | MR 2724211 | Zbl 1210.20049

[8] Fucs, L. Infinite Abelian Groups I and II, Academic Press, New York and London (1970 and 1973) | Zbl 0257.20035

[9] Kaplansky, I. Infinite Abelian Groups, University of Michigan Press, Ann Arbor (1954 and 1969) | MR 233887 | Zbl 0194.04402

[10] Linton, R. On fully invariant subgroups of primary abelian groups, Mich. Math. J., Tome 22 (1975), pp. 281-284 | MR 396788 | Zbl 0308.20041

[11] Linton, R. λ-large subgroups of C λ -groups, Pac. J. Math., Tome 75 (1978), pp. 477-485 | MR 507070 | Zbl 0392.20035

[12] Linton, R.; Megibben, C. Extensions of totally projective groups, Proc. Amer. Math. Soc., Tome 64 (1977), pp. 35-38 | Article | MR 450425 | Zbl 0386.20028

[13] Nunke, R. Homology and direct sums of countable abelian groups, Math. Z., Tome 101 (1967), pp. 182-212 | Article | MR 218452 | Zbl 0173.02401